# SDR SCNA99650

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Worn
- Location: Bs 1986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FLOOR SUPPORT AT STATION 1986 LBL 2 TO 18 HAS ELONGATED HOLES ON THE FORWARD LOWER SIDE OF THE LIP GROUND DOWN.  MATERIAL ID AND FABRICATION FOR FLOOR SUPPORT IAW DC10 SRM 531600 VOL 3.  ALODINED AND PRIMED IAW DC10 SRM 512101 VOL 2.  INSTALLED IAW DC10 SRM 518501 VOL 2.
